# SDR CA011018010

- Difficulty date: September 25, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 20,132 hours, 14,039 cycles
- Engine: Pwa PT6A65B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire
- Part number: G16D22
- Condition: Chafed
- Location: Mlg
- Part time: 16,782 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, CREW SELECTED GEAR DOWN, LANDING GEAR CIRCUIT BREAKER "POPPED", TRANSIT HANDLE LIGHT ILLUMINATED "RED",  MANUAL GEAR EXTENSION PERFORMED,  3 GREEN LIGHTS INDICATED. AIRCRAFT LANDED WITHOUT INCIDENT.MAINTENANCE INVESTIGATION FOUND A CHAFED WIRE G16D22 SHORTING BETWEEN J315 & J161 ON THE LANDING GEAR EXTENSION / RETRACTION CIRCUIT AT THE FORWARD SIDE OF THE FORWARD ENTRY DOOR. THE WIRE WAS REPAIRED AND THE WIRE BUNDLE REPOSITIONED. GEAR SWINGS CARRIED OUT,  NO DISCREPANCIES NOTED.  SYSTEM CHECKED SERVICEABLE.
